Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-168ef343-4453-4447-a557-1102e5f6af22

Czasopismo

Demonstratio Mathematica

Tytuł artykułu

On the generalized order and generalized type of entire monogenic functions

Autorzy Srivastava, G. S.  Kumar, S. 
Treść / Zawartość https://www.degruyter.com/view/j/dema
Warianty tytułu
Języki publikacji EN
Abstrakty
EN In the present paper we study the generalized growth of entire monogenic functions. The generalized order, generalized lower order and generalized type of entire monogenic functions have been obtained in terms of its Taylor’s series coefficients.
Słowa kluczowe
PL równanie Cauchy'ego-Riemanna   funkcja całkowita  
EN Cauchy–Riemann system      entire monogenic function   generalized order   generalized type   generalized lower order  
Wydawca De Gruyter
Czasopismo Demonstratio Mathematica
Rocznik 2013
Tom Vol. 46, nr 4
Strony 663--677
Opis fizyczny Bibliogr. 5 poz.
Twórcy
autor Srivastava, G. S.
  • Department of Mathematics, Jaypee Institute of Information Technology, A-10, Sector-62, Noida (Up)-20130t, India, girssfma@iitr.ernet.in
autor Kumar, S.
  • Department of Mathematics, Jaypee Institute of Information Technolog,y Samirpur (Hp)-177601, India, sus83dma@gmail.com
Bibliografia
[1] R. De Almeida, R. S. Krausshar, On the asymptotic growth of entire monogenic functions, Z. Anal. Anwendungen U24(4) (2005), 791–813.
[2] D. Constales, R. De Almeida, R. S. Krausshar, On the relation between the growth and the Taylor coefficients of entire solutions to the higher dimensional Cauchy–Riemann system in Rn+1; J. Math. Anal. Appl. 327 (2007), 763–775.
[3] D. Constales, R. De Almeida, R. S. Krausshar, On the growth type of entire monogenic functions, Arch. Math. 88 (2007), 153–163.
[4] M. N. Seremeta, On the connection between the growth of the maximum modulus of an entire function and the moduli of the coefficients of its power series expansion, Amer. Math. Soc. Transl. 88(2) (1970), 291–301.
[5] S. M. Shah, Polynomial approximation of an entire function and generalized order, J. Approx. Theory 19 (1977), 315–324.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-168ef343-4453-4447-a557-1102e5f6af22
Identyfikatory